A Note on the Hyperconvexity of Pseudoconvex Domains Beyond Lipschitz Regularity

Benny Avelin*, Lisa Hed, Håkan Persson

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)

Abstract

We show that bounded pseudoconvex domains that are Hölder continuous for all α < 1 are hyperconvex, extending the well-known result by Demailly (Math. Z. 194(4) 519–564, 1987) beyond Lipschitz regularity.

Original languageEnglish
Pages (from-to)531-545
Number of pages15
JournalPotential Analysis
Volume43
Issue number3
DOIs
Publication statusPublished - 1 Oct 2015
MoE publication typeA1 Journal article-refereed

Keywords

  • Boundary regularity
  • Bounded exhaustion function
  • Continuous boundary
  • Hyperconvexity
  • Hölder for all exponents
  • Log-Lipschitz
  • Plurisubharmonic functions
  • Reinhardt domains

Fingerprint Dive into the research topics of 'A Note on the Hyperconvexity of Pseudoconvex Domains Beyond Lipschitz Regularity'. Together they form a unique fingerprint.

Cite this